# SDR 06FDEA0901

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- Engine: Ge CF66K
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY  EXT FUSELAGE LOWER DEEP DENT ON EXT SKIN AT STA 1970 FROM LONG.38 LT TO LONG 39LT.  REFORMED DENT AND NDI INSP. NO CRACK FOUND IAW SRM 53-20-00 FIG 13 VOL 1.   FABRICATED AND INSTALLED INTERNAL DOUBLER IAW SRM 53-20-00 FIG 13 SHT 14 FABRICATED PART IAW DETAIL PART TRAVELER I010197/N00197 IAW SRM 53-20-00 FIG 13 SHT 14 VOL 1.
